# SDR QXEA0201576

- Difficulty date: September 12, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 2,600 hours, 3,093 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB-LEFT HAND CENTER WING LEADING EDGE RIB ENDS ARE CRACKED.  REPAIRED IAW HORIZON AIR EA 6-57-57 AND WVAC DH8S 57-0568.
